# SDR 97ZZZX1657

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 222375023111
- Condition: Reads High
- Location: Mgt Gauge
- Part time: 501 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MGT READS 50 DEGREES CELSIUS HIGH ALL THE TIME.
